A1 Journal article – refereed
On conformal dilatation in space




List of Authors: Bishop C., Gutlyanskiǐ V., Martio O., Vuorinen M.
Publication year: 2003
Journal: International Journal of Mathematics and Mathematical Sciences
Journal name in source: International Journal of Mathematics and Mathematical Sciences
Volume number: 2003
Issue number: 22
Number of pages: 24
ISSN: 0161-1712

Abstract
We study the conformality problems associated with quasiregular mappings in space. Our approach is based on the concept of the infinitesimal space and some new Grötzsch-Teichmüller type modulus estimates that are expressed in terms of the mean value of the dilatation coefficients. Copyright © 2003 Hindawi Publishing Corporation. All rights reserved.


Internal Authors/Editors

Last updated on 2019-20-07 at 08:25